This is hard to explain but I will try to be as detailed as possible. Let's start from the begining. I am a 16 year old girl. About 6 months ago(june) I got my first ever yeast infection. Ever since then I have suffered from chronic yeast infections that my doctors doesn't know the cause of. Within this time I've probally have had around 13 yeast infections. I've always felt myself so I would know my body. About a month or so before my first yeast infection my period began to get irregular and I would have pelvic pains and bc of this I noticed something irregular about the wall of my vagina. (this is the part that is hard to describe) if you follow the entrance of your vagina on the wall where your uterus is located and your g-spot . The rough part of that wall that is bumpy is what became irregular. I notice my right side of that bumpy part was indented while the left was not. Since then my pelvic pains have became more frequent and severe. And this "indent" is bigger and worse and I experiance a feeling of discomfort in this "indent" that now radiates directly up and into my stomach. My other symptoms are: pelvic pains such as sharp stabbing pains/ extremly bad cramps to the point I lay down and cry bc I can't move. I have a feeling of pressure, lower back pain. I experiance pain in my ovaries and uterus. When I have these pains my adomen will swell up and eventually will go back to normal. I am always tired,out of energy, dizzy when I get up,and horrible migranes. Another thing is I take Adderol for A.D.D which causes weight lose bc of it making you have lose of appetite. By Now tho I should have began to gain some weight back. I Now eat alot bc I am used to the medicine and instead of gaining weight, I'm still losing it and I'm begining to look like I don't even eat!! (could this be bc of my medicine or is this a symptom like all the rest?) I am Also nausous alot and have frequent urination. Does anyone have any idea about this? Please help me...!!
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.